Alert archive / New Jersey / Small Craft Advisories in 2025

Small Craft Advisory 95, NWS Philadelphia/Mount Holly

October 14, 2025

NWS Philadelphia/Mount Holly issued this small craft advisory at Oct 14, 2025, 3:03 PM EDT. It took effect at Oct 15, 2025, 4:00 PM EDT. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Oct 14, 2025, 3:03 PM EDT (19:03 UTC)
In effect from
Oct 15, 2025, 4:00 PM EDT
Expired
Oct 17, 2025, 10:00 AM EDT
In force
42 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

298 
WHUS71 KPHI 141903
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
303 PM EDT Tue Oct 14 2025

ANZ430-431-150900-
/O.CAN.KPHI.SC.Y.0094.000000T0000Z-251014T2300Z/
/O.NEW.KPHI.SC.Y.0095.251015T2000Z-251016T1000Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
303 PM EDT Tue Oct 14 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO 6 AM EDT
THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...North winds 15 to 25 kt and rough waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 4 PM Wednesday to 6 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>455-150900-
/O.EXT.KPHI.SC.Y.0094.000000T0000Z-251016T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
303 PM EDT Tue Oct 14 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 10 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 6 AM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
6 follow-up statements
260 
WHUS71 KPHI 150548
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
148 AM EDT Wed Oct 15 2025

ANZ450>455-152200-
/O.EXT.KPHI.SC.Y.0094.000000T0000Z-251016T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
148 AM EDT Wed Oct 15 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THURSDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 6 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-152200-
/O.EXT.KPHI.SC.Y.0095.251015T2000Z-251016T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
148 AM EDT Wed Oct 15 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
6 PM EDT THURSDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and rough
  waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 4 PM this afternoon to 6 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
511 
WHUS71 KPHI 151839
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
239 PM EDT Wed Oct 15 2025

ANZ430-431-160900-
/O.EXT.KPHI.SC.Y.0095.251015T2000Z-251017T1400Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
239 PM EDT Wed Oct 15 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  rough waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 10 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ451>455-160900-
/O.EXT.KPHI.SC.Y.0094.000000T0000Z-251017T2200Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
239 PM EDT Wed Oct 15 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft.

* WHERE...Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm, Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May 
  NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape 
  Henlopen to Fenwick Island DE out 20 nm.

* WHEN...Until 6 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450-160900-
/O.EXT.KPHI.SC.Y.0094.000000T0000Z-251017T1600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
239 PM EDT Wed Oct 15 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm.

* WHEN...Until noon EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Staarmann
624 
WHUS71 KPHI 160643
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
243 AM EDT Thu Oct 16 2025

ANZ430-431-162100-
/O.CON.KPHI.SC.Y.0095.000000T0000Z-251017T1400Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
243 AM EDT Thu Oct 16 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
FRIDAY...

* WHAT...North to north-northwest winds 15 to 25 kt with gusts up
  to 30 kt and rough waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 10 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ451>455-162100-
/O.CON.KPHI.SC.Y.0094.000000T0000Z-251017T2200Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
243 AM EDT Thu Oct 16 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY...

* WHAT...North to north-northwest winds 15 to 25 kt with gusts up
  to 30 kt and seas 4 to 7 ft.

* WHERE...Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm, Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May 
  NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape 
  Henlopen to Fenwick Island DE out 20 nm.

* WHEN...Until 6 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450-162100-
/O.CON.KPHI.SC.Y.0094.000000T0000Z-251017T1600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
243 AM EDT Thu Oct 16 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT FRIDAY...

* WHAT...North to north-northwest winds 15 to 25 kt with gusts up
  to 30 kt and seas 3 to 6 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm.

* WHEN...Until noon EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MJL
577 
WHUS71 KPHI 161942
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
342 PM EDT Thu Oct 16 2025

ANZ430-431-170845-
/O.CON.KPHI.SC.Y.0095.000000T0000Z-251017T1400Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
342 PM EDT Thu Oct 16 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and 
  rough waters.

* WHERE...Delaware Bay waters.

* WHEN...Until 10 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ451>455-170845-
/O.CON.KPHI.SC.Y.0094.000000T0000Z-251017T2200Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
342 PM EDT Thu Oct 16 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft.

* WHERE...Coastal waters from Manasquan Inlet NJ to to Fenwick 
  Island DE out 20 nm.

* WHEN...Until 6 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450-170845-
/O.CON.KPHI.SC.Y.0094.000000T0000Z-251017T1600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
342 PM EDT Thu Oct 16 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT FRIDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 6 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm.

* WHEN...Until noon EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AKL
753 
WHUS71 KPHI 170627
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
227 AM EDT Fri Oct 17 2025

ANZ430-431-171400-
/O.CON.KPHI.SC.Y.0095.000000T0000Z-251017T1400Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
227 AM EDT Fri Oct 17 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and 
  choppy waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ451>455-172100-
/O.CON.KPHI.SC.Y.0094.000000T0000Z-251017T2200Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
227 AM EDT Fri Oct 17 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 6 ft.

* WHERE...Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm, Coastal waters from Great Egg 
  Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May 
  NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape 
  Henlopen to Fenwick Island DE out 20 nm.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450-171600-
/O.CON.KPHI.SC.Y.0094.000000T0000Z-251017T1600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
227 AM EDT Fri Oct 17 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WHAT...North winds 15 to 25 kt and seas 3 to 6 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm.

* WHEN...Until noon EDT today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MJL
267 
WHUS71 KPHI 171348
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
948 AM EDT Fri Oct 17 2025

ANZ430-431-171500-
/O.EXP.KPHI.SC.Y.0095.000000T0000Z-251017T1400Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
948 AM EDT Fri Oct 17 2025

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING...

Winds across the DE Bay have come down to below SCA criteria and
thus the SCA will be allowed to expire this morning.

$$

ANZ451>455-172200-
/O.CON.KPHI.SC.Y.0094.000000T0000Z-251017T2200Z/
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
948 AM EDT Fri Oct 17 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  3 to 6 ft.

* WHERE...Coastal waters from Manasquan Inlet NJ to Fenwick 
  Island DE out 20 nm.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450-171600-
/O.CON.KPHI.SC.Y.0094.000000T0000Z-251017T1600Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
948 AM EDT Fri Oct 17 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WHAT...North winds 15 to 20 kt with gusts up to 25 kt and seas 
  3 to 5 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm.

* WHEN...Until noon EDT today.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Oct 14, 3:01 PM EDT, 2 minutes earlier.

Area forecast discussion, Oct 14, 3:01 PM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
301 PM EDT Tue Oct 14 2025

.SYNOPSIS...
The coastal low that has been bringing impacts to the region
will continue to move eastward today. A cold front will move
through the area Wednesday, with strong high pressure building
in to close out the week. A low pressure system may approach
from the west late this weekend into early next week.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
During the day today, most of the precip is located closer to
the coastal areas as the low continues to depart. Some guidance
shows wrap around moisture continuing to lead to pockets of
drizzle or light rain across parts of the area but the best
potential for this looks to remain near the coast. What remains
stubborn through today is the cloud cover. We continue to stay
mostly cloudy during the day before seeing a decrease in the
clouds into tonight from west to east. Our winds stay breezy
with gusts around 20 mph inland and 25-30 mph near the coast.
Highs today are in the 60s.

For tonight, some drier air moves in from the west which allows
the cloud cover to decrease and the drying trend continues
across the area. Winds are still elevated a bit into tonight
with inland gusts 15-20 mph and coastal areas 20-30 mph. Lows
overnight are in the upper 40s to mid 50s.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
Cold advection will persist thru Wednesday night as high
pressure builds in from Canada, resulting in a steady
northwesterly wind. Skies should be mostly clear, and lows will
drop down into the upper 30s and low 40s.

With the high taking its time building into the area, we'll
keep a northwesterly gradient, so the northwest winds will
remain steady and occasionally gusty on Thursday. Otherwise,
skies will be mostly sunny, but temperatures will only recover
to the upper 50s and lower 60s.

It still appears the gradient will remain tight enough Thursday
night, with the high center still off to the northwest, such
that we'll mostly avoid a frost/freeze threat in locations where
the growing season continues. The steady breeze will remain,
though a bit weaker than Wednesday night. Lows Thursday night in
the mid 30s to lower 40s.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
High pressure finally builds overhead Friday, allowing winds to
relax more as the cold advection finally dwindles. Another
mostly sunny day should help to bring temps up a little, with
highs in the low to mid 60s, except upper 50s in the Poconos.

The highs sinks to our south on Friday night, with warm
advection beginning aloft as the gradient turns westerly, though
remaining light. Some clouds may filter into the area as well.
Lows Friday night in the 40s.

A weak warm frontal passage on Saturday should bring a bit more
cloud cover, but also notably warmer temperatures. Highs
Saturday in the mid 60s to low 70s.

Warm advection on a southwesterly gradient will continue
Saturday night, but remaining dry with high pressure still in
control as it drifts off the Carolina coast. Lows Saturday night
in the upper 40s to mid 50s.

Warm advection peaks on Sunday just ahead of the next frontal
system approaching from the west. Clouds will be increasing,
along with the risk of showers, but it still should be the
warmest day of the forecast period. Highs Sunday in the low to
mid 70s, except 60s in the Poconos.

Aforementioned front moves through Sunday night, with
widespread showers and maybe even some thunderstorms and locally
heavy rain, depending on how the details set up. Lows Sunday
night in the upper 40s to mid 50s.

High pressure starts building back in Monday, with decreasing
clouds and precip chances. Highs Monday in the 60s, except 50s
in the Poconos.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Through 00Z...MVFR ceilings are to prevail at most terminals
through 22Z before lifting to VFR. MVFR ceilings will likely
linger at KMIV/KACY though. North winds around 8-13 kt with
gusts up to 18-20 kt possible. Moderate-high confidence.

Tonight...Lingering MVFR ceilings at KMIV/KACY early, otherwise
VFR expected for most of the night. North-northwest winds around
5-10 kt. Moderate-high confidence.

Wednesday...VFR with SCT high clouds. Northwest winds around 10
kt occasionally gusting up to 20+ kt. High confidence.

Outlook...

Wednesday night thru Saturday...VFR conditions should prevail.

Sunday...Restrictions likely developing late as low clouds and
rain move in ahead of an approaching cold front.

&&

.MARINE...
As of 12:00 PM...all remaining Gale Warnings have been
downgraded to Small Craft Advisories.

North-northeast winds continue today, but will begin to subside
by the afternoon with winds mainly between 20-25 kt with
occasional gusts up to 30-35 kt. Seas of around 8-12 feet
continue. Periods of light rain, mist and drizzle likely
through today. Winds decrease tonight to 15-20 kt with gusts
around 25 kt. SCAs will be needed for wind and persistent seas
of 6-8 feet.

Outlook...

Small Craft Advisory conditions look likely at times Wednesday
night thru Thursday night due to winds and/or waves, at least
on the ocean waters. Delaware Bay will naturally have more sub-
advisory periods.

Sub-SCA conditions should become more widespread Friday and
continue thru Saturday.

Sunday will see increasing southerly winds and seas building
over 5 feet. Advisory conditions likely. Rain developing late
Sunday.

&&

.TIDES/COASTAL FLOODING...
Surge values are slowly subsiding as the coastal storm moves
away. However, one final high tide cycle is forecast to reach
widespread minor this afternoon. The Coastal Flood Advisory
remains in effect for the back bays of Ocean, Atlantic, Cape
May, and Sussex Counties, and Kent (DE) for Delaware Bay until
8 PM this evening. Thereafter, winds turning northwest should
allow water levels to subside even more. Some minor flooding
could linger in Ocean and Sussex Counties, but will see how
things trend today before making any additional advisory
extensions.

No tidal flooding is expected for our eastern shore counties
along Chesapeake Bay, or the tidal Delaware River.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Coastal Flood Advisory until 8 PM EDT this evening for NJZ020-
     022>027.
DE...Coastal Flood Advisory until 8 PM EDT this evening for
     DEZ002>004.
MD...None.
MARINE...Small Craft Advisory from 4 PM Wednesday to 6 AM EDT Thursday
     for ANZ430-431.
     Small Craft Advisory until 6 AM EDT Thursday for ANZ450>455.

&&

SYNOPSIS...Guzzo/RCM
NEAR TERM...Guzzo
SHORT TERM...RCM/Staarmann
LONG TERM...RCM/Staarmann
AVIATION...DeSilva/Guzzo/RCM/Staarmann
MARINE...DeSilva/Guzzo/RCM/Staarmann
TIDES/COASTAL FLOODING...Staarmann
Hazardous weather outlook, Oct 14, 5:06 AM EDT, 9 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
506 AM EDT Tue Oct 14 2025

MDZ012-015-019-020-150915-
Kent MD-Queen Annes-Talbot-Caroline-
506 AM EDT Tue Oct 14 2025

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Oct 14, 12:18 PM EDT, 2 hours 45 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1218 PM EDT Tue Oct 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 PM     Rain             1 NE Hammonton          39.64N 74.80W
10/14/2025  E1.53 Inch       Atlantic           NJ   CO-OP Observer

            Storm total rainfall.

&&
Local storm report, Oct 14, 12:20 PM EDT, 2 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1220 PM EDT Tue Oct 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     Rain             1 SW Highland Lakes     41.16N 74.46W
10/14/2025  M1.17 Inch       Sussex             NJ   CO-OP Observer

            Storm total rainfall.

&&
Local storm report, Oct 14, 12:22 PM EDT, 2 hours 41 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1222 PM EDT Tue Oct 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 PM     Rain             Long Branch             40.30N 74.00W
10/14/2025  E2.06 Inch       Monmouth           NJ   CO-OP Observer

            Storm total rainfall.

&&
Local storm report, Oct 14, 12:23 PM EDT, 2 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1223 PM EDT Tue Oct 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 PM     Rain             Manasquan               40.13N 74.06W
10/14/2025  E2.42 Inch       Monmouth           NJ   CO-OP Observer

            Storm total rainfall.

&&
Local storm report, Oct 14, 12:24 PM EDT, 2 hours 39 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1224 PM EDT Tue Oct 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 PM     Rain             1 W Mays Landing        39.45N 74.75W
10/14/2025  E2.56 Inch       Atlantic           NJ   CO-OP Observer

            Storm total rainfall.

&&
Local storm report, Oct 14, 12:25 PM EDT, 2 hours 38 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1225 PM EDT Tue Oct 14 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 PM     Rain             Ocean City              39.26N 74.61W
10/14/2025  E1.61 Inch       Cape May           NJ   CO-OP Observer

            Storm total rainfall.

&&

Nearby

Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.